UM

Browse/Search Results:  1-4 of 4 Help

Selected(0)Clear Items/Page:    Sort:
Stability of a modified Peaceman–Rachford method for the paraxial Helmholtz equation on adaptive grids Journal article
Sheng, Q, Sun, H. W.. Stability of a modified Peaceman–Rachford method for the paraxial Helmholtz equation on adaptive grids[J]. Journal of Compuational Physics, 2016, 259-271.
Authors:  Sheng, Q;  Sun, H. W.
Favorite | TC[WOS]:3 TC[Scopus]:2  IF:3.8/4.5 | Submit date:2022/07/25
Paraxial Wave Approximations  High Oscillations  Asymptotic Stability  Eikonal Transformation  Splitting Methods  Adaptive Grids  
Stability of a modified Peaceman–Rachford method for the paraxial Helmholtz equation on adaptive grids Journal article
Sheng,Qin, Sun,Hai wei. Stability of a modified Peaceman–Rachford method for the paraxial Helmholtz equation on adaptive grids[J]. Journal of Computational Physics, 2016, 325, 259-271.
Authors:  Sheng,Qin;  Sun,Hai wei
Favorite | TC[WOS]:3 TC[Scopus]:2 | Submit date:2019/05/27
Adaptive Grids  Asymptotic Stability  Eikonal Transformation  High Oscillations  Paraxial Wave Approximations  Splitting Methods  
Exponential splitting for n-dimensional paraxial Helmholtz equation with high wavenumbers Journal article
Sheng,Qin, Sun,Hai Wei. Exponential splitting for n-dimensional paraxial Helmholtz equation with high wavenumbers[J]. Computers and Mathematics with Applications, 2014, 68(10), 1341-1354.
Authors:  Sheng,Qin;  Sun,Hai Wei
Favorite | TC[WOS]:4 TC[Scopus]:5 | Submit date:2019/05/27
Asymptotic Stability  Eikonal Transformation  Exponential Splitting  High Oscillations  High Wavenumber  Paraxial Helmholtz Equation  
Asymptotic stability of an eikonal transformation based adi method for the paraxial Helmholtz equation at high wave numbers Journal article
Sheng,Qin, Sun,Hai Wei. Asymptotic stability of an eikonal transformation based adi method for the paraxial Helmholtz equation at high wave numbers[J]. Communications in Computational Physics, 2012, 12(4), 1275-1292.
Authors:  Sheng,Qin;  Sun,Hai Wei
Favorite | TC[WOS]:10 TC[Scopus]:12 | Submit date:2019/05/27
Asymptotic Stability  Eikonal Splitting  Highly Oscillatory Problems  Matrix Eigenvalues  Paraxial Equation  Spectral Radius